Jump to content
Mirtazapine

Mirtazapine's intro: please help

Recommended Posts

Mirtazapine

Probiotic is Probiota Histaminx. I take the Cod Liver Oil for the Omega’s.

Share this post


Link to post
Altostrata
7 minutes ago, Mirtazapine said:

Symptoms are tingling of hands and legs at random times, usually accompanied by anxiety.  Not predictable throughout the day.  Need to continue taper of Prozac and get rid of it.  Have been on 5 mg for two weeks.  What do you suggest for next taper?  Took 10 mg for 6-1/2 weeks then began taper.  Thank you!

 

Have not felt better after taking dose.  I am a member of the Mirtazapine Withdrawal Group.  It is suggested that reinstating can bring on withdrawal symptoms and put you back to square one.  Feel congestion in nose and ear of and on.  

 

Reinstating TOO MUCH mirtazapine can cause problems.

 

Please correct your signature, it says you returned to 10mg Prozac.

 

Did you feel better when you reduced Prozac?

 

Does the congestion in nose and ear happen at any particular times of day?

 

5 minutes ago, Mirtazapine said:

Probiotic is Probiota Histaminx. I take the Cod Liver Oil for the Omega’s.

 

How is this supposed to help congestion in nose and ear?

Share this post


Link to post
Mirtazapine

No, did not feel any better after reducing Prozac.

Fullness in nasal passage and ear seems to come on randomly.

I I will change signature.

This Friday is two weeks on 5 mg.  What is your suggestion for moving forward?

Thank you very much for your involvement with my “case.”

Share this post


Link to post
Altostrata

Please correct your signature re Prozac.

 

What time of day do you take Prozac? If in the evening, I'd move earlier by an hour a day until you're taking it in the morning. It may be keeping you awake.

 

My guess is you should reinstate a tiny amount of mirtazapine, such as 1mg, and go off Prozac. This topic explains how to titrate mirtazapine Tips for tapering off Remeron (mirtazapine)

 

Your choice which to do first. If you added mirtazapine, it might help you sleep even though you're taking Prozac. Then you can taper off Prozac.

 

Or, you can reduce Prozac and then add 1mg mirtazapine. Since you've been taking some amount of Prozac since mid-July, we have to assume you are at risk for withdrawal; you'll need to taper by 10% per month, see Tips for tapering off Prozac (fluoxetine)

 

Still don't understand why you're taking a probiotic and cod liver oil for nasal congestion. Please explain.

Share this post


Link to post
Mirtazapine

Taking probiotic targeted at reducing histamine.  Cod liver oil is for the omegas.  Thank you for your advice.  So, when do I start .5 Prozac reduction?  Have been on 5 mg. For two weeks this Friday.  I switched the Prozac to a.m.  

Share this post


Link to post
Carmie

Hi Mirtazapine, 

 

Welcome to SA from me too. Getting tingling in your body is very common in withdrawals. I get it too. Anxiety is a symptom most people get when going through withdrawals, it’s chemically induced. 

 

As Alto asked, could you please change your signature. Number 5 there says that you couldn’t stand the stimulation of 20mg so you went down to 10mg. You are now at 5mg though, so could you please add that to your number 5. Thanks a lot. 

 

Please do not taper the Prozac yet. You dropped by 50% only two weeks ago, is that correct? If you taper even by 0.5mg you will destabilise yourself even more. It is recommended to taper by no more than 10% a month. If it was me, I wouldn’t be tapering again for at least two months or even longer. You may find that such a big drop will catch up with you later on. This has happened to me in the past before I knew how to taper properly. I then had to stop tapering for many, many months and I went through such severe withdrawals.

 

Please do things slowly, Sending hugs🤗

Edited by Carmie
Typo

Share this post


Link to post
Mirtazapine

Thank you.  I will follow your suggestion and stay on the 5 mg for awhile before tapering again.  I am still feeling the withdrawals from the Mirtazapine and don’t need any more!

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...